# SDR AWXA200401106

- Difficulty date: September 25, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,632 hours, 7,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF WAS FOUND DELAMINATED AND CRACKED BETWEEN FS 28 AND FS 30.  MAINTENANCE REMOVED FLOOR PANEL 131EF; CUTOUT DELAMINATED AND CRACKED AREA; PERFORMED EDGE FILLING PROCEDURE (DOUBLER) IAW A320 SRM 53-02-00, FIG 209.
